# SDR SWAA2024061186730

- Difficulty date: May 17, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuel Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL GAUGE MOUNT BRACKET HAS CORROSION AT #1 TANK GAUGE (MARKED)<[01] REPLACED R/H WING REFUELING PANEL; PANEL.& INSTALLED PER MM 28-41-61 & WDM 28-44-11;[02] VERIFIED REPLACED R/H WING REFUELING PANEL; PANEL.& INSTALLED PER MM 28-41-61 & WDM 28-44-11
